Proceedings of the Japan Academy

Remarque sur les espaces fonctionnels de type $L^{2}$

Masayuki Ito

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 4 (1970), 358-361.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520353

Digital Object Identifier
doi:10.3792/pja/1195520353

Mathematical Reviews number (MathSciNet)
MR0361748

Zentralblatt MATH identifier
0212.45004

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Citation

Ito, Masayuki. Remarque sur les espaces fonctionnels de type $L^{2}$. Proc. Japan Acad. 46 (1970), no. 4, 358--361. doi:10.3792/pja/1195520353. https://projecteuclid.org/euclid.pja/1195520353


Export citation

References

  • [1] N. Aronszajn et K. T. Smith: Characterization of positive reproducing kernels. Amer. J. Math., 79, 611-622 (1957).
  • [2] J. Deny: Principe complet du maximum et contractions. Ann. Inst. Fourier (Grenoble), 15, 259-272 (1965).
  • [3] M. ltd: Sur les principes divers du maximum et le type positif (a paraitre).